# SDR CALA2024062501886

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 116,871 hours, 12,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR SLIDE LIGHT DIM REF HAECO NON-ROUTINE NO.9489606,  REPLACED L4 DOOR S LIDE LIGHT LAMP AND NEW LAMP TEST FOUND NORMAL, AS PER AMM 33-51 -04-960-801 REV.101.
